# SDR AALA2019122309016

- Difficulty date: December 19, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 18,217 hours, 4,987 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320182
- Part serial: H5203
- Condition: Delaminated
- Location: Cockpit L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK L1 WINDSHIELD DELAMINATED. REPLACED WINDSHIELD PER TASK CARD 26L21056001.
